# SDR DHL2007803525

- Difficulty date: June 1, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 576989130
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E OUTBD VANE SLOT ATTACH ANGLE CRACKED 1/2" STA XOLDI 6.225.  REMOVED CRACKED ANGLE IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21.  REFER TO JC EC-00372-001 (WO 1028) FOR ANGLE FABRICATION.
